# SDR CA050128002

- Difficulty date: January 28, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 7,244 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3340 · Exterior Lighting
- Part: Control Unit
- Part number: 2401
- Part serial: TR00328
- Condition: Malfunctioned
- Location: Pulse Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

(CAN) THE TECH WAS WORKING ON A DEICE PROBLEM AND WHILE STANDING OUTSIDE THE AC SUDDENLY SAW THE PULSELITE START WORKING ON THERE OWN.  HE WENT IN THE AC AND SAW THAT THE PULSELITE SWITCH WAS NOT TO THE ON POSITION. HE CLOSED THE POWER TO THE AC.  HE WENT TO THE PULSELITE CONTROL UNIT AND  NOTICED A BURNED ODOR.  HE WENT TO TOUCH THE PULSELITE CONTROL BOX BUT IT WAS VERY HOT AND COULD NOT TOUCH IT. NOTE: THE TECHNICIAN HAD REMOVED THE GROUND WIRE AND THE PULSELITE CONTROL BOX TO GAIN ACCESS TO ANOTHER BOX ON A SYSTEM THAT HE WAS WORKING ON.
